Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On functions having subharmonic logarithms


Author: Maxwell O. Reade
Journal: Bull. Amer. Math. Soc. 53 (1947), 89-95
DOI: https://doi.org/10.1090/S0002-9904-1947-08743-7
MathSciNet review: 0019789
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08743-7

American Mathematical Society